Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from severe migraine. Prescribed migranil, combiflam kyrab and fynal oz. Are these safe?

Sep 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1416 Questions
Hello Doctor, I am told to take Migranil, combiflam kyrab 10mg and fynal oz . What are the side effects and how safe are these medicines? I am suffering from severe migraine for the past two months. The pain starts at night and continues till early morning.
Posted Fri, 8 Mar 2013 in Headache and Migraines
Answered by Dr. Das Arindam 30 minutes later

Thank you for posting a query.

Look, the migranil contains ergotamine. It is very effective against migraine. But, it can lead to gastrointestinal problems, muscle pain and others.

Combiflam contains nonsteroidal antiinflammatory agents. It is also helpful in acute migraine attack. They has just gastrointestinal problems as a side effect.

Kyrab is dexrabeprazole. It reduces acidity.

Fynal oz is antibiotic. In migraine, antibiotic has very low role. Infact, if you do not have any infection, antibiotic is not needed.

Alongwith the other medicines, a prochlorperazine group of drug is very helpful. A sedative agent like alprazolam group of drug is also very helpful to reduce the anxiety and stress. Just consult with your treating doctor.

Besides medicines, you have to do some aerobics regularly. A calcium supplement is also necessary.

Lastly, the drugs are quite safe. But, you should consult with your treating doctor about the other drugs I have mentioned.

Hope this information suffices. Let me know, if you have any more question.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor